Loading [MathJax]/jax/output/SVG/config.js
Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics], 2014, Volume 10, Number 4, Pages 407–425 (Mi nd453)  

This article is cited in 9 scientific papers (total in 9 papers)

Multistability in dynamic models of migration coupled populations with an age structure

Matvey P. Kulakov, Galina P. Neverova, Efim Ya. Frisman

Institute for Complex Analysis of Regional Problems, Far Eastern Branch of RAS, Sholom-Aleikhem 4, Birobidzhan, 679016, Russia
Full-text PDF (975 kB) Citations (9)
References:
Abstract: This article researches model of two coupled an age structured populations. The model consists of two identical two-dimensional maps demonstrating the Neimark–Sacker and period-doubling bifurcations. The “bistability” of dynamic modes is found which is expressed in a co-existence the nontrivial fixed point and periodic points (stable 3-cycle). The mechanism of loss stability and formation of complex hierarchy for multistable states are investigated.
Keywords: metapopulation, multistability, maps, synchronization, basin of attraction.
Received: 29.04.2014
Revised: 23.10.2014
Document Type: Article
UDC: 517.9, 574.34
MSC: 37G35
Language: Russian
Citation: Matvey P. Kulakov, Galina P. Neverova, Efim Ya. Frisman, “Multistability in dynamic models of migration coupled populations with an age structure”, Nelin. Dinam., 10:4 (2014), 407–425
Citation in format AMSBIB
\Bibitem{KulNevFri14}
\by Matvey~P.~Kulakov, Galina~P.~Neverova, Efim~Ya.~Frisman
\paper Multistability in dynamic models of migration coupled populations with an age structure
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 4
\pages 407--425
\mathnet{http://mi.mathnet.ru/nd453}
Linking options:
  • https://www.mathnet.ru/eng/nd453
  • https://www.mathnet.ru/eng/nd/v10/i4/p407
  • This publication is cited in the following 9 articles:
    1. Frisman E.Ya. Zhdanova O.L. Kulakov M.P. Neverova G.P. Revutskaya O.L., “Mathematical Modeling of Population Dynamics Based on Recurrent Equations: Results and Prospects. Part II”, Biol. Bull, 48:3 (2021), 239–250  crossref  isi  scopus
    2. Kulakov M.P. Frisman E.Ya., “Approaches to Study of Multistability in Spatio-Temporal Dynamics of Two-Age Population”, Izv. Vyss. Uchebn. Zaved.-Prikl. Nelineynaya Din., 28:6 (2020), 653–678  crossref  isi  scopus
    3. E. Ya. Frisman, M. P. Kulakov, O. L. Revutskaya, O. L. Zhdanova, G. P. Neverova, “Osnovnye napravleniya i obzor sovremennogo sostoyaniya issledovanii dinamiki strukturirovannykh i vzaimodeistvuyuschikh populyatsii”, Kompyuternye issledovaniya i modelirovanie, 11:1 (2019), 119–151  mathnet  crossref
    4. M. P. Kulakov, E. Ya. Frisman, “Modelirovanie prostranstvenno-vremennoi dinamiki populyatsii s vozrastnoi strukturoi i dalnodeistvuyuschimi vzaimodeistviyami: sinkhronizatsiya i klasterizatsiya”, Matem. biologiya i bioinform., 14:1 (2019), 1–18  mathnet  crossref
    5. M. P. Kulakov, E. Ya. Frisman, “Klasterizatsiya i khimery v modeli prostranstvenno-vremennoi dinamiki populyatsii s vozrastnoi strukturoi”, Nelineinaya dinam., 14:1 (2018), 13–31  mathnet  crossref  elib
    6. K. V. Shlyufman, G. P. Neverova, E. Ya. Frisman, “Fazovaya multistabilnost kolebatelnykh rezhimov dinamiki modeli Rikera s periodicheski izmenyayuschimsya maltuzianskim parametrom”, Matem. biologiya i bioinform., 13:1 (2018), 68–83  mathnet  crossref
    7. M. Yu. Khavinson, M. P. Kulakov, “Gravitational model of population dynamics”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:3 (2017), 80–93  mathnet  crossref  elib
    8. M. Yu. Khavinson, M. P. Kulakov, E. Ya. Frisman, “Matematicheskoe modelirovanie dinamiki chislennosti vozrastnykh grupp zanyatykh na primere yuzhnykh regionov Dalnego Vostoka Rossii”, Kompyuternye issledovaniya i modelirovanie, 8:5 (2016), 787–801  mathnet  crossref
    9. G. P. Neverova, E. Ya. Frisman, “Matematicheskoe modelirovanie dinamiki lokalnykh odnorodnykh populyatsii s uchetom effektov zapazdyvaniya”, Matem. biologiya i bioinform., 10:2 (2015), 309–324  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Нелинейная динамика
    Statistics & downloads:
    Abstract page:389
    Full-text PDF :112
    References:68
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025